Includes Expert Content
Please help ! Skin rash. multiple diagnoses wont cure, cant afford to go back to Doc again !
avatar
walkthruhell posted:
SO this has been going on about a month now. It orginally started with very itchy palms. Then slowly spread to my arms after a few days with red "hive - like" bumps. Few days later, was spread to chest.... few days later spread to legs... etc.. at this point there isnt really a spot that it doesnt "come". It goes away at night and comes back at some point during the day. Lately it is right after waking up. I have no health insurance but finally managed up enough $ to go to the dr. He said i have scabies. However, this was 2 weeks ago and i have done insane amts of cleaning and sterilzing my home and 2 treatments. it seems to be getting worse so i dont think this is scabies.. I work at a vet so i think the dr just jumped to that conclusion once i said that however i am only a receptionist and dont have a lot of contact with animals. no one else in my clinin got it.... One of my doctors suggested i go on prednisone for a week. I end my week tomorrow and the first few days it was way better.. almost gone... but now it is back to as bad as before. I have also tried every OTC allergy treatment to see if it is an allergic reaction and this doesnt help either....claritin, benadryl, allegra, zyrtec, cortizone cream, washing with "tgel" - a coal tar shampoo - still nothing. When i was dianosed with scabies the doctor also said its possible it could be syphilis infection. But, if so... wouldnt it be on my genitals? (it is not) and wouldnt my fiance who ive been with 5 years show symptoms?? please help me... i cannot afford to keep going to the dr as i am 23 making a living on my own and cannot afford health insurance.
Reply
 
avatar
walkthruhell responded:
also,like i said it happens on my whole body but when i take my bra off you can see a perfect line of break outs where the bra was. ive switched to allergy free detergent and wash it everyday... sometimes multiple times ! no avail
 
avatar
Mohiba K Tareen, MD replied to walkthruhell's response:
From the description of pressure (from the bra) leading to the line of the eruption, you may have a condition called dermatographism.

This condition is a hive like eruption, due to extra histamine in the skin.

Typically, allergists are excellent at helping with dermatographism. You may need safe and effective oral medications.

I hope that helps
 
avatar
walkthruhell replied to Mohiba K Tareen, MD's response:
Thank you ! But, one question. If that were the case wouldnt antihistamines help? because they dont. ? That's one of the things that confuses me a lot about the condition because everyone i talk to about it thinks that it is some sort of allergic reaction.
 
avatar
shezaa replied to walkthruhell's response:
Hi, did you ever found out what it was my husband is going through the same thing